# SDR REXA2019061801016

- Difficulty date: June 18, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LANDING AT FS 621 IS CRACKED JUST I/B OF THE LH FOOR SILL, IN THE CARGO BAY. REPAIRED FLOOR PANEL LANDING @ FS 621 IAW REO 601R-53-61-117.
